# SDR MASA200602187

- Difficulty date: August 27, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N27191
- Make and model: Cndair CL6002B19
- Aircraft serial: 7191
- Aircraft time: 21,885 hours, 18,041 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7191 OKC - AC WENT ON TEST FLIGHT AND HAD TO SHUT DOWN THE NR 1 ENGINE DUE TO HIGH OIL PRESSURE.  MX FOUND OIL TANK OVERSERVICED AND RE-SERVICED.
